View Single Post
Old 06-17-2012, 03:08 AM   #7
cmaniezzz's Avatar
cmaniezzz
Registered Users
seller
seller
 
Join Date: Jan 2010
Location: San Fernando Valley, CA
Posts: 3,636
Re: Mirena and weight gain?

I just got mine put in about 2 months ago. I was on the pill for 2 years and thinking pills always give me a mood swing and depression. But yes, I start to gain weight.. I did gain 10 lbs over the last 6 months though, because going back home on vacation, cold falls and winter and make me stay home more and doing nothing. But since I got Mirena inserted, I can't stop eating.. literally at parties, I will eat constantly and still don't feel full. That's definitely what cause the weight gain, but I still blame the hormone from mirena. My other problem is my acne start to come back. When I was on the pill, my face was smooth and clear, now pimple growing everywhere. Other thing too, I experience sudden blood sugar drops in the afternoon. Around 2 or 3, I will feel super hungry and if I ignore it too long I will be shaking and trembling like crazy. This never happen before. My eating schedule is always off, no breakfast , only coffee, I even skip lunch (maybe few bites here and there to finish off DS meals), and I always totally fine. I mention this to my SIL, and she ask me if I'm pregnant, and now I'm worry..
__________________


Knita's Knitting YYMN/MYMN custom
Like myFacebook page to win free YYMN
cmaniezzz is offline   Reply With Quote